# SDR DXTA2023100997470

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N741QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20691
- Aircraft time: 7,021 hours, 4,084 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC20019
- Part serial: B105185
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER COCKPIT OXYGEN MASK: RIGHT SEAT OXYGEN MASK EMER/TEST KNOB POPPED IN FLIGHT.  COULD NOT STOP O2 FLOW.  UNPLUGGED MASK.   GAINED ACCESS TO AIRCRAFT,REMOVED AND REPLACED CREW OXYGEN MASK AND PERFORMED FUNCTIONAL TEST OPS CHECKS GOOD. PLEASE REFERENCE AMM 35-11-07.
